| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during the intraocular lens (iol) implant procedure, the lens was scratched due to haptic getting stuck in injector.There was no patient contact.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).